U.S. doctors online nowAsk doctors free
Pikeville, NC
A 25-year-old female asked:

taking 325mg ferrous sulfate 2xs daily for anemia caused by bleeding during periods. ive got diarrhea is that a side effect?

2 doctor answers2 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Can be: It is one of those situations in medicine where the phrase, "Constipation is the usual side effect, but diarrhea is not unheard of" applies. If you are not doing it, try taking the pills with meals. If diarrhea proves intractable, you could discuss getting iron by infusion, with your doctor.
Dr. Robert Uhren
Specializes in Family Medicine
Maybe: More likely side effects are constipation and black stools Anxiety is a cause of diarrhea

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

What could cause constant loose bowel movements?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Many causes: It can be due to many causes infections viruses and bacteria parasitic infestations like giardia, amoeba and cryptosordium lactose intolerance if you cosume diary products malabsorption syndromes like celiac disease inflammatory bowel disease like crohns disease&ulcerative colitis.
Cerritos, CA
A 23-year-old female asked:

My 16 year old sister suffers every few months with extreme cramps , vomiting and diarrhea during her period . Will this ever go away?

1 doctor answer3 doctors weighed in
Dr. Michael H. T. Sia
Pediatrics 31 years experience
See her doctor: Use of medications like Ibuprofen (advil/motrin) or naproxyn (aleve) started at the onset of her period may help decrease her symptoms. Have your sister see her doctor about other options to improve her menstrual cycles, .
CA
A 20-year-old female asked:

I had UTI and while I was getting treated I was bleeding a lot, like a normal period, but is that normal? I had my period a week before I had uti.

2 doctor answers4 doctors weighed in
Dr. Annette Fineberg
Obstetrics and Gynecology 29 years experience
No: Treating a UTI should not cause vaginal bleeding. Sometimes a UTI can cause some blood in your urine but it is usually not heavy. It is possible the symptoms felt like a UTI but were from some other cause.
Candler, NC
A 29-year-old female asked:

What would cause my son's ear to bleed slightly after having swimmers ear?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Inflammation: Is the cause of swimmers ear. The skin gets wet and boggy and inflamed and it could bleed from that or if he picks it at all it could bleed. If he had a middle ear infection as well and the eardrum perforated it could bleed. None of these are terrible problems. If you are concerned it is always a good idea to have it checked out.
A 22-year-old female asked:

My daughter hit her nose on our glass table would she have a broken nose and it was bleeding and looks a little puffy?

4 doctor answers8 doctors weighed in
Dr. Alissa Zenack
Pediatrics 22 years experience
Looks worse : Initially, injuries to the nose may swell and bruise. Most physicians recommend waiting approx 7 days and reevaluating. If the nose still looks swollen or crooked then you should see an ent. If it looks much better then you are safe to observe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 29, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.